TELFAST Oral Liquid Kids, 150mL
PHARMACY ONLY MEDICINE
Fexofenadine Hydrochloride 30mg/5mL
Inactive ingredients: butyl hydroxybenzoate, edetate disodium, poloxamer 407, polypropylene glycol, propyl hydroxybenzoate, purified water, raspberry cream flavour, sodium phosphate dibasic heptahydrate, sodium phosphate monobasic monohydrate, sucrose, titanium dioxide, xanthan gum, xylitol.
For Hayfever/Allergic Rhinitis:
Children 2 - 11 years old: 5 mL (equivalent to 30 mg) of Telfast Oral Liquid, twice daily, when required.
For Hives/Nettle Rash:
Children 6 - 23 months old: 2.5 mL (equivalent to 15 mg) of Telfast Oral Liquid twice daily, when required. Children 2 - 11 years old: 5 mL (equivalent to 30 mg) of Telfast Oral Liquid twice daily, when required.
- Do not use when pregnant or when breastfeeding except when advised by your Doctor or Pharmacist. Do not use with other antihistamines
- Do not use in children under 6 months of age
- Do not use if cap seal is missing or broken
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist